Max is my brother's girlfriend's 4 month old kitten. He suddenly started having breathing problems out of nowhere. They think that he might have injested tylenol somehow. He just got a shot of Dex as they call it 2 days ago for a sprained ankle. It is a Cortisteroid anti-inflammaory. I think that this may have something to do with it. When they went to the vet they said to put him down but I told them not to. We have been to 3 different vets today with all different opinions of what should be done. One said to put him down, another gave him antibiotics and fluid and said to take him home and bring back for fluids tomorrow and the other one said that he should be hospitalized overnight. His Red Blood Cell count is very low 11 and it should be about 30 and his White Blood Cell count is very high, which would indicate an infection of some sort but nobody knows for sure. He is showing symptoms of tylenol toxicity from what I have read on the net but they don't know for sure if that's it. The only reason they were thinking this is because someone had spilled a bottle of it the other day in the bathroom and they found pills on the floor that they had not seen when they cleaned it up so they think maybe he had eaten one which is highly toxic to cats. Right now we are just keeping him warm because his body temperature is really low also. He seems to look a little better with the heat on him but still not good. They are really thinking about putting him down if he gets a little worse cause they don't want him to suffer but there's still that hope that he might pull through and be alright. If anyone has any suggestions please let me know otherwise if you have a spare minute in your day please keep him in your prayers!!!! PLEASE PRAY FOR HIM!!!!!!
post #1 of 15
12/7/06 at 12:47pm